# SDR ASAA2013053095373

- Difficulty date: May 30, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15628302
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT OTBD FLOOR PANEL 2369Y IS CRACKED ON AFT END AT INSERT.  ACFT GROUNDED.  BONDED FLOOR PANEL IAW SRM 53-00-50, PAR 3C. PAGES 1 & 2.
